“Masoud Alimohammadi”

Email: 

IPM Positions

Non Resident Researcher, School of Physics
(1997 - 2001 )

Related Papers

1. M. Alimohammadi and H. Mohseni Sadjadi
Massive Schwinger Model and Its Confining Aspects on Curved Space-Time
Phys. Rev. D 63 (2001), 105018-1-8  [abstract]
Code: IPM/P-2000/078
2. M. Alimohammadi and Kh. Saaidi
More on Generalized Simplical Chiral Models
Int. J. Mod. Phys. A 16 (2001), 1161-1171  [abstract]
Code: IPM/P-2000/075
3. M. Alimohammadi and M. Khorrami
On the Phase Structure of Two-Dimensional Generalized Yang-Mills Theories
Nucl. Phys. B 597 (2001), 652-664  [abstract]
Code: IPM/P-2000/020
4. M. Alimohammadi
Generalized 2D Yang-Mills Theories: Large-N Limit and Phase Structure
( In: Turk. J. Phys. 24(2000), 193-203, TUBITAK, Regional Conference on Mathematical Physics IX, Feza Gursey Institute, Istanbul, August 1999.)
[abstract]
Code: IPM/P-1999/100
5. M. Alimohammadi and N. Ahmadi
Class of Integrable Diffusion-Reaction Processes
Phys. Rev. E 62 (2000), 1674-1682  [abstract]
Code: IPM/P-2000/042
6. M. Khorrami and M. Alimohammadi
Large−N Limit of the Generalized 2D Yang-Mills Theory on Cylinder
Nucl. Phys. B 577 (2000), 609-618  [abstract]
arXive.org link: hep-th/9910224 [ abs, src, ps, others], cited by
Code: IPM/P-1999/094
7. M. Alimohammadi and A. Shariati
Quantum Reflection of Massless Neutrinos from A Torsion-Induced Potential
Int. J. Mod. Phys. A 15 (2000), 4099-4106  [abstract]
arXive.org link: gr-qc/9911061 [ abs, src, ps, others], cited by
Code: IPM/P-1999/093
8. M. Alimohammadi
Generalized Simplicial Chiral Models
Nucl. Phys. B 565 (2000), 469-481  [abstract]
arXive.org link: hep-th/9905199 [ abs, src, ps, others], cited by
Code: IPM/P-1999/081
9. M. Alimohammadi and H. Mohseni Sadjadi
Coulomb Gas Representation of Quantum Hall Effect on Riemann Surfaces
J. Phys. A: Math. Gen. 32 (1999), 4433-4440  [abstract]
arXive.org link: hep-th/9801101 [ abs, src, ps, others], cited by
Code: IPM/P-1999/055
10. M. Alimohammadi, V. Karimipour and M. Khorrami
A Two-Parametric Family of Asymmetric Exclusion Processes and Its Exact Solution
J. Stat. Phys. 97 (1999), 373-394  [abstract]
arXive.org link: cond-mat/9805155 [ abs, src, ps, others], cited by
Code: IPM/P-1999/052
11. A. Aghamohammadi, M. Alimohammadi and M. Khorrami
Uniqueness of the Minimum of the Free Energy of the 2-D Yang-Mills Theory at Large N
Mod. Phys. Lett. A 14 (1999), 751-758  [abstract]
arXive.org link: hep-th/9707080 [ abs, src, ps, others], cited by
Code: IPM/P-1999/011
12. M. Alimohammadi and A. Tofighi
Phase Structure of the Generalized Two Dimensional Yang-Mills Theories on Sphere
Eur. Phys. J. C 8 (1999), 711-717  [abstract]
arXive.org link: hep-th/9807004 [ abs, src, ps, others], cited by
Code: IPM/P-1999/010
13. M. Alimohammadi and A. Shariati
Neutrino Oscillation in A Space-Time with Torsion
Mod. Phys. Lett. A 14 (1999), 267-274  [abstract]
arXive.org link: gr-qc/9808066 [ abs, src, ps, others], cited by
Code: IPM/P-1999/009
14. V. Karimipour, M. Khorrami and M. Alimohammadi
Exact Solution of A One-Parameter Family of Asymmetric Exclusion Processes
Phys. Rev. E 57 (1998), 6370-6376  [abstract]
arXive.org link: cond-mat/9801136 [ abs, src, ps, others], cited by
Code: IPM/P-1998/003
15. M. Khorrami, A. Aghamohammadi and M. Alimohammadi
Derivation of Quantum Theories: Symmetries and the Exact Solution of the Derivied System
Int. J. Mod. Phys. A 13 (1998), 2833-2840  [abstract]
arXive.org link: hep-th/9611234 [ abs, src, ps, others], cited by
Code: IPM/P-1997/041
16. M. Alimohammadi, M. Khorrami and A. Aghamohammadi
Large-N limit of The Generalized Two-Dimensional Yang-Mills Theories
Nucl. Phys. B 510 (1998), 313-323  [abstract]
arXive.org link: hep-th/9707081 [ abs, src, ps, others], cited by
Code: IPM/P-1997/040
17. M. Khorrami and M. Alimohammadi
Observables of the Generalized 2D Yang-Mills Theories on Arbitrary Surfaces: A Path Integral Approach
Mod. Phys. Lett. A 12 (1997), 2265-2270  [abstract]
arXive.org link: hep-th/9612018 [ abs, src, ps, others], cited by
Code: IPM/P-1997/025
18. A. Aghamohammadi, M. Alimohammadi and M. Khorrami
A Pseudo-Conformal Representation of the Virasoro Algebra
Mod. Phys. Lett. A 12 (1997), 1349-1353  [abstract]
arXive.org link: hep-th/9611009 [ abs, src, ps, others], cited by
Code: IPM/P-1997/018
19. M. Alimohammadi and M. Khorrami
Greens Functions of 2-Dimensional Yang-Mills Theoies on Nonorientable Surfaces
Z. Phys. C 76 (1997), 729-731  [abstract]
arXive.org link: hep-th/9608144 [ abs, src, ps, others], cited by
Code: IPM/P-1997/012
20. M. Alimohammadi and M. Khorrami
N-Point Functions of Two Dimensional Yang-Mills Theories in Riemann Surfaces
Int. J. Mod. Phys. A 12 (1997), 1959-1965  [abstract]
arXive.org link: hep-th/9606071 [ abs, src, ps, others], cited by
Code: IPM/P-1996/028
21. M. Alimohammadi and H. Mohseni Sadjadi
Laughlin States on the Poincaré Half-Plane and Their Quantum Group Symmetry
J. Phys. A: Math. Gen. 29 (1996), 5551-5557  [abstract]
arXive.org link: hep-th/9602013 [ abs, src, ps, others], cited by
Code: IPM/P-1996/013
22. M. Alimohammadi and A. Shafei Deh Abad
Quantum Group Symmetry of the Quantum Hall Effect on Non-Flat Surfaces
J. Phys. A: Math. Gen. 29 (1996), 559-563  [abstract]
arXive.org link: hep-th/9503117 [ abs, src, ps, others], cited by
Code: IPM/P-1995/003
23. M. Alimohammadi
Quantum Chains with GLq(2) Symmetry
J. Math. Phys. 37 (1996), 1-5  [abstract]
arXive.org link: hep-th/9403016 [ abs, src, ps, others], cited by
Code: IPM/P-1993/023
24. M. Alimohammadi and F. Ardalan
2-D Gravity as A Limit of the SL(2,R) Black Hole
Mod. Phys. Lett. A 10 (1995), 2485-2494  [abstract]
arXive.org link: hep-th/9505033 [ abs, src, ps, others], cited by
Code: IPM/P-1995/004
25. F. Ardalan, M. Alimohammadi and H. Arfaei
Gauging SL(2,R) and SL(2,R) ×U(1) by Their Nilpotent Subgroups
Int. J. Mod. Phys. A 10 (1995), 115-131  [abstract]
arXive.org link: hep-th/9304024 [ abs, src, ps, others], cited by
Code: IPM/P-1993/004
26. M. Alimohammadi and F. Ardalan
Vertex Operators of SL(2,R) Black Hole and 2-D Gravity
 (Preprint) [abstract]
Code: IPM/P-1994/011
27. M. Alimohammadi
SU(N)1 Fusion Rule and Modular Transformation Matrix by Orthogonal Polynomails
Nuovo Cimento B 109 (1994), 121-125  [abstract]
Code: IPM/P-1994/021
28. M. Alimohammadi
Some Correlators of SU(3)3 WZW Models on Higher-Genus Riemann Surfaces
Mod. Phys. Lett. A 9 (1994), 381-398  [abstract]
Code: IPM/P-1993/015
[Back]   
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right